Volume 6, Issue 4
Compact Finite Difference Scheme for the Fourth-Order Fractional Subdiffusion System

Seakweng Vong and Zhibo Wang


Adv. Appl. Math. Mech., 6 (2014), pp. 419-435.

Preview Full PDF BiBTex 2 238
  • Abstract

In this paper, we study a high-order compact difference scheme for the fourth-order fractional subdiffusion system. We consider the situation in which the unknown function and its first-order derivative are given at the boundary. The scheme is shown to have high order convergence. Numerical examples are given to verify the theoretical results.

  • History

Published online: 2014-06

  • Cited by